Correction to the paper "Reduced direct products"
Fundamenta Mathematicae, Tome 53 (1964) no. 1, p. 117
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
T. Frayne 1 ; A. Morel 1 ; D. Scott 1
@article{10_4064_fm_53_1_117,
author = {T. Frayne and A. Morel and D. Scott},
title = {Correction to the paper {"Reduced} direct products"},
journal = {Fundamenta Mathematicae},
pages = {117--117},
year = {1964},
volume = {53},
number = {1},
doi = {10.4064/fm-53-1-117},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-1-117/}
}
TY - JOUR AU - T. Frayne AU - A. Morel AU - D. Scott TI - Correction to the paper "Reduced direct products" JO - Fundamenta Mathematicae PY - 1964 SP - 117 EP - 117 VL - 53 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-53-1-117/ DO - 10.4064/fm-53-1-117 LA - en ID - 10_4064_fm_53_1_117 ER -
T. Frayne; A. Morel; D. Scott. Correction to the paper "Reduced direct products". Fundamenta Mathematicae, Tome 53 (1964) no. 1, p. 117. doi: 10.4064/fm-53-1-117
Cité par Sources :